# SDR 2DYA202007231003

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 63,508 hours, 28,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 13PS73
- Part serial: 45424
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT  THE L4, R4, AND L1 DOORS.  REMOVED AND REPLACED POWER SUPPLY (M736)IAW B767 AMM 33-51-01 OPS CHECK FOUND OK AND REMOVED AND REPLACED AFT R AND L DOOR SLIDE EMERGENCY 1T LAMP IAW B767 AMM 33-51-06 OPS CHECK OK
